# SDR SIMA2012023001

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 28,185 hours, 26,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 9303 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS VERY DIFFICULT TO OPEN.  THE AIRCAFT WAS REMOVED FROM SERVICE.  LUBED MAIN DOOR FRAME ROLLERS IAW EMB 145 AMM 53-21-02.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
